MAUDE Adverse Event Report: Stryker GmbH Gamma3 - Trochanteric Nail Kit, Ti D11x180mm x 125deg; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH Gamma3 - Trochanteric Nail Kit, Ti D11x180mm x 125deg; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 31251180S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
Gamma3 - Trochanteric Nail Kit, Ti D11x180mm x 125deg
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50934363
Report Number0008031020-2026-01636
Device Sequence Number9509193
Product Code HSB
UDI-Device Identifier04546540375070
UDI-Public04546540375070
Combination Product (Y/N)N
Initial Reporter StateTi
Initial Reporter CountrySZ
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number31251180S
Device Lot NumberK10B7F8
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown